I think I’m getting TD

I’m shaking twitching and I can’t control it I take haldol and abilify as antipsychotics I made a video I can’t seem to post it

You have to report that to your doctor immediately.

1 Like

abilify and thorazine both caused me TD and i was taking them at the same time!!

it all started all of a sudden, after 7 1/2 years on abilify. crazy

1 Like

It’s not TD it mostly extra pyramidal side effects. Get in contact with your doctor and get a prescription from him for antiparkinson pills. I have been taking these for almost 30 years and I still haven’t got TD. TD takes years to evolve.

drink vinegar hehehe

Another zombie thread @Bowens @ZombieMombie @ninjastar @Moonbeam @rogueone

2 Likes

This one isn’t a zombie thread. It’s only from sept 8th.

Oh. Fair enough. Good night to you @Bowens

1 Like

Goodnight!
155151

Why don’t you stop responding to old threads @columbus
It’s ■■■■■■■ annoying.